# SDR ASAA1158976

- Difficulty date: February 6, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 42 hours, 18 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT COWL VALVE OPEN LIGHT REMAINED BRIGHT BLUE NO CHANGE WITH INCREASE THRUST.  PERFROMED FIM TASK 30 21 00 810 805 VISUALLY INSP VALVE NO DEFECTS NOTED ENG RUN UP OPS CK PASSED ALL INDICATIONS GOOD.
